Alert archive / Arkansas / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 226, NWS Memphis, TN

May 7, 2003Crittenden County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 7, 2003, 4:20 AM CDT for Crittenden County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2003, 4:20 AM CDT (09:20 UTC)
Expired
May 7, 2003, 5:00 AM CDT
In force
40 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Crittenden County, AR

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 11:30 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.3 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2003-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2003-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2657 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
2.6
Supercell composite
17.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:14 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 7, 2:14 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
214 AM CDT WED MAY 7 2003

.SYNOPSIS...SWERLY UPPER FLOW W/ JET IN PLACE OVER REGION. UPPER
TROF IN PLACE OVER W US AND STRONG HIGH OVER E GULF. MANY SHRTWVS
MOVING THRU THE REGION. STALLING SFC COLD FRONT SITUATED ALONG I-44
THEN TAILS WESTWARD ALONG RED RIVER VALLEY. CONVECTION DEVELOPED
SHORTLY AFTER MIDNIGHT OVER SE MO AND W TN IN ASSOCIATION W THE
FIRST OF TWO UPPER SHRTWVS ENCOUTERING A HIGHLY UNSTABLE/ HIGHLY
SHEARED ENVIRONMENT.

TODAYS FCST PROBLEMS DEAL W/ WHEN THE SVR WX THREAT END ACROSS THE
REGION. GFS IS VERY AGGRESSIVE IN FROPA ACROSS THE REGION VS THE
ETA. CONSIDERING THE STRENGTH OF E GULF HIGH...PREFER THE ETA SOLN.
WITH THAT...SFC FRNT STALLS ACROSS THE REGION THIS MORNING AND
EXTENDS WESTWRD ACROSS N ARK. ASSOCIATED SHRTWV (RESPONSIBLE FOR
CONVECTION OVER ARK) WILL MOVE THRU THE REGION THIS MORNING. EXPECT
CONVECTION TO CONTINUE TO DEVELOP ALONG OUTFLOW BOUNDARY SITUATED
FROM BOOTHEEL INTO SW ARK UNTIL UPPER SHRTWV MOVES THRU REGION. DUE
TO THE TRAINING INVOLVED AND CURRENT FLOODING...HAVE DECIDED TO
ISSUE FLASH FLOOD WATCH FOR ENTIRE CWA FOR THIS MORNING. CONCERNING
SVR POTENTIAL...GOOD INSTABILITY STILL IN PLACE W/ CAPES 1000-1500
J/KG...LIS AROUND -3 AND MID LEVEL LAPSE RATES OF AROUND 6-6.5. WIND
PROFILES BECOME MORE UNIDIRECTIONAL TOWARD 12Z BUT ARE STILL STRONG
ENUF TO SUPPORT BOWS W/ DAMAGING WINDS ACROSS THE REGION...PERHAPS
AN ISOLATED TOR. EXPECT SKIES TO CLEAR BY THIS AFTERNOON...W/ 850
WIND FIELDS BECOMING WNW. HOWEVER...RETURN FLOW ALREADY SETS UP THRU
W AR THIS AFTERNOON. CONVECTION ONCE AGAIN POSSIBLY DEVELOPING ALONG
FRONT ACROSS N ARK SPILLING INTO NORTHERN SECTIONS OF CWA BY LATE
AFT/EARLY EVENING. SVR POTENTIAL DOES EXIST AS MODERATE INSTABILITY
WILL ONCE AGAIN BE IN PLACE W/ FAVORABLE WIND FIELDS FOR DAMAGING
WINDS AND POSSIBLE TORNADOES.

TONIGHT...CONVECTION SHOULD DIMINISH THIS EVENING AS WARM FRONT
LIFTS N OF REGION. SKIES WILL BECOME PT CLDY. WILL MENTION LATE
THUNDER ACROSS W ZONES AS ANOTHER SHRTWV APPROACHES THE REGION BY
12Z.

THU...UPPER SHRTWV MOVES OVER REGION. MAIN SFC FEATURES LOOK TO BE
NORTH OF THE REGION...SO WILL KEEP ONLY LOW POPS IN THE NORTH AND
DRY SOUTH. LOOKS LIKE ANOTHER SHRWV APPROACHES LATE THU NITE...SO
WILL MENTION POPS ACROSS W ZONES LATE.

.MEG...FLASH FLOOD WATCH FOR ENTIRE CWA UNTIL 17Z.
       TOR WATCH FOR ARK/MO BOOTHEEL UNTIL 10Z.
       TOR WATCH FOR W TN AND N MS UNTIL 11Z.

VALLE
Hazardous weather outlook, May 7, 4:19 AM CDT, 1 minute before
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-081000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
419 AM CDT WED MAY 7 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...TODAY

THERE IS A SLIGHT CHANCE OF SEVERE WEATHER AS A COLD FRONT STALLS
ACROSS THE REGION TODAY. DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES ARE POSSIBLE THIS MORNING. THIS AFTERNOON THERE IS A
CHANCE FOR ANOTHER ROUND OF SEVERE WEATHER WITH THE FOCUS BEING
DAMAGING WINDS AND LARGE HAIL. DUE TO THE HEAVY RAINFALL FROM THE
PAST FEW DAYS...FLOODING IS A DISTINCT POSSIBILITY AS WELL.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER ON THURSDAY AS THE COLD
FRONT BEGINS TO MOVE BACK NORTH AS A WARM FRONT. DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE ONCE AGAIN POSSIBLE.
AFTER THURSDAY...THE NEXT SIGNIFICANT CHANCE FOR SEVERE WEATHER WILL
BE SATURDAY NIGHT INTO SUNDAY WHEN A POTENT COLD FRONT WILL ARRIVE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS MORNING AND POSSIBLE THIS
AFTERNOON INTO THURSDAY. SPOTTER ACTIVATION MAY ALSO BE NEEDED
SATURDAY NIGHT INTO SUNDAY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR
WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.

VALLE

In the hours before

Special weather statement, May 6, 10:35 PM CDT, 5 hours 45 minutes before
MSZ006-070415-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 PM CDT TUE MAY 6 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...SOUTHERN TISHOMINGO
COUNTY.

A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED 23 MILES
SOUTHWEST OF BELMONT AT 1035 PM CDT...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN SOUTHERN TISHOMINGO COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
Special weather statement, May 7, 1:06 AM CDT, 3 hours 14 minutes before
TNZ052-070645-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
106 AM CDT WED MAY 7 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...MADISON COUNTY.

A THUNDERSTORM PRODUCING A TORNADO WAS LOCATED 15 MILES WEST OF
MERCER AT 106 AM CDT...MOVING NORTHEAST AT 40 MPH.

PEOPLE IN MADISON COUNTY...INCLUDING THE CITY OF JACKSON...SHOULD
MONITOR THIS STORM CLOSELY.
Special weather statement, May 7, 1:15 AM CDT, 3 hours 5 minutes before
TNZ052-070645-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
115 AM CDT WED MAY 7 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...MADISON COUNTY.

THE THUNDERSTORM APPROACHING MADISON COUNTY FROM THE SOUTHWEST THAT
PRODUCED A TORNADO EARLIER OVER SOUTHERN HAYWOOD COUNTY HAS WEAKEND.

HOWEVER...A TORNADO WATCH CONTINUE IN EFFECT FOR MADISON COUNTY
UNTIL 6 AM CDT.
Local storm report, May 7, 3:23 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
323 AM CDT WED MAY 07 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0835 PM    TULA                      MS   0.75 INCH HAIL
05/06/03   LAFAYETTE                      REPORTED BY SPOTTER.

0855 PM    RANDOLPH                  MS   0.75 INCH HAIL
05/06/03   PONTOTOC                       REPORTED BY PONTOTOC
                                          COUNTY SHERIFFS OFFICE.

0904 PM    1W PONTOTOC               MS   0.75 INCH HAIL
05/06/03   PONTOTOC                       REPORTED BY SPOTTER.

0959 PM    TUPELO                    MS   0.88 INCH HAIL
05/06/03   LEE(MS)                        REPORTED BY SPOTTER.

1030 PM    PRATTS FRIENDSHIP         MS   TORNADO
05/06/03   LEE(MS)                        A SHED WAS DESTROYED.

1035 PM    PRATTS FRIENDSHIP         MS   1.75 INCH HAIL
05/06/03   LEE(MS)                        REPORTED BY HAM RADIO
                                          OPERATOR.

1055 PM    MANTACHIE                 MS   TORNADO
05/06/03   ITAWAMBA                       *** 2 INJ ***
                                          BETWEEN 4 AND 6 TRAILERS
                                          DESTROYED. ONE HOUSE
                                          HEAVILY DAMAGED.

1100 PM    GOLDEN                    MS   WIND DAMAGE
05/06/03   TISHOMINGO                     SEVERAL HOUSES HAD ROOF
                                          DAMAGE.

1110 PM    5N MICHIE                 TN   0.75 INCH HAIL
05/06/03   MCNAIRY                        REPORTED BY SPOTTER.

1115 PM    BELMONT                   MS   WIND DAMAGE
05/06/03   TISHOMINGO                     TREES AND POWER LINES
                                          WERE DOWN.

1125 PM    GREENWAY                  AR   WIND DAMAGE
05/06/03   CLAY                           SOME TREES WERE KNOCKED
                                          DOWN.

1125 PM    RECTOR                    AR   TORNADO
05/06/03   CLAY                           TREES WERE KNOCKED DOWN.
                                          A SHED WAS DESTROYED.

1131 PM    HOLCOMB                   MO   0.88 INCH HAIL
05/06/03   DUNKLIN                        REPORTED BY SPOTTER.

1150 PM    TIPTONVILLE               TN   TORNADO
05/06/03   LAKE

1200 AM    ATOKA                     TN   TORNADO
05/07/03   TIPTON                         TREES WERE KNOCKED DOWN.

1210 AM                              TN   1.00 INCH HAIL
05/07/03   HARDIN

1215 AM    BRIGHTON                  TN   2.00 INCH HAIL
05/07/03   TIPTON                         REPORTED BY SPOTTER.

1240 AM    STANTON                   TN   TORNADO
05/07/03   HAYWOOD                        SOME POWER LINES WERE
                                          BLOWN DOWN.

1241 AM    COVINGTON                 TN   0.75 INCH HAIL
05/07/03   TIPTON

0109 AM    JONESBORO                 AR   0.75 INCH HAIL
05/07/03   CRAIGHEAD

0120 AM    MONETTE                   AR   WIND DAMAGE
05/07/03   CRAIGHEAD                      TREES DOWN. REPORTED BY
                                          SPOTTER.

0140 AM    CARDWELL                  MO   70 MPH WIND GUST
05/07/03   DUNKLIN

0150 AM    HORNERSVILLE              MO   FLOODING
05/07/03   DUNKLIN                        STREET FLOODING. REPORTED
                                          BY DUNKLIN COUNTY
                                          SHERIFFS OFFICE.

0210 AM    LEACHVILLE                AR   FLOODING
05/07/03   MISSISSIPPI                    SEVERAL STORES WERE
                                          FLOODED.
Local storm report, May 7, 4:06 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
406 AM CDT WED MAY 07 2003

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0835 PM    TULA                      MS   0.75 INCH HAIL
05/06/03   LAFAYETTE                      REPORTED BY SPOTTER.

0855 PM    RANDOLPH                  MS   0.75 INCH HAIL
05/06/03   PONTOTOC                       REPORTED BY PONTOTOC
                                          COUNTY SHERIFFS OFFICE.

0904 PM    1W PONTOTOC               MS   0.75 INCH HAIL
05/06/03   PONTOTOC                       REPORTED BY SPOTTER.

0959 PM    TUPELO                    MS   0.88 INCH HAIL
05/06/03   LEE(MS)                        REPORTED BY SPOTTER.

1030 PM    PRATTS FRIENDSHIP         MS   TORNADO
05/06/03   LEE(MS)                        A SHED WAS DESTROYED.

1035 PM    PRATTS FRIENDSHIP         MS   1.75 INCH HAIL
05/06/03   LEE(MS)                        REPORTED BY HAM RADIO
                                          OPERATOR.

1055 PM    MANTACHIE                 MS   TORNADO
05/06/03   ITAWAMBA                       *** 2 INJ ***
                                          BETWEEN 4 AND 6 TRAILERS
                                          DESTROYED. ONE HOUSE
                                          HEAVILY DAMAGED.

1100 PM    GOLDEN                    MS   WIND DAMAGE
05/06/03   TISHOMINGO                     SEVERAL HOUSES HAD ROOF
                                          DAMAGE.

1110 PM    5N MICHIE                 TN   0.75 INCH HAIL
05/06/03   MCNAIRY                        REPORTED BY SPOTTER.

1115 PM    BELMONT                   MS   WIND DAMAGE
05/06/03   TISHOMINGO                     TREES AND POWER LINES
                                          WERE DOWN.

1125 PM    GREENWAY                  AR   WIND DAMAGE
05/06/03   CLAY                           SOME TREES WERE KNOCKED
                                          DOWN.

1125 PM    RECTOR                    AR   TORNADO
05/06/03   CLAY                           TREES WERE KNOCKED DOWN.
                                          A SHED WAS DESTROYED.

1131 PM    HOLCOMB                   MO   0.88 INCH HAIL
05/06/03   DUNKLIN                        REPORTED BY SPOTTER.

1150 PM    TIPTONVILLE               TN   TORNADO
05/06/03   LAKE

1200 AM    ATOKA                     TN   TORNADO
05/07/03   TIPTON                         TREES WERE KNOCKED DOWN.

1210 AM                              TN   1.00 INCH HAIL
05/07/03   HARDIN

1210 AM                              TN   TORNADO
05/07/03   SHELBY                         TORNADO TOUCHDOWN ON
                                          AUSTIN PEAY HIGHWAY NEAR
                                          COUNTY LINE. REPORTED BY
                                          SHELBY COUNTY SHERIFFS
                                          OFFICE.

1210 AM                              TN   TORNADO
05/07/03   SHELBY                         TORNADO TOUCHDOWN ON HWY
                                          64 NEAR FAYETTE COUNTY
                                          LINE. REPORTED BY SHELBY
                                          COUNTY SHERIFFS OFFICE.

1215 AM    BRIGHTON                  TN   2.00 INCH HAIL
05/07/03   TIPTON                         REPORTED BY SPOTTER.

1240 AM    STANTON                   TN   TORNADO
05/07/03   HAYWOOD                        SOME POWER LINES WERE
                                          BLOWN DOWN.

1241 AM    COVINGTON                 TN   0.75 INCH HAIL
05/07/03   TIPTON

0109 AM    JONESBORO                 AR   0.75 INCH HAIL
05/07/03   CRAIGHEAD

0120 AM    MONETTE                   AR   WIND DAMAGE
05/07/03   CRAIGHEAD                      TREES DOWN. REPORTED BY
                                          SPOTTER.

0140 AM    CARDWELL                  MO   70 MPH WIND GUST
05/07/03   DUNKLIN

0150 AM    HORNERSVILLE              MO   FLOODING
05/07/03   DUNKLIN                        STREET FLOODING. REPORTED
                                          BY DUNKLIN COUNTY
                                          SHERIFFS OFFICE.

0210 AM    LEACHVILLE                AR   FLOODING
05/07/03   MISSISSIPPI                    SEVERAL STORES WERE
                                          FLOODED.
Special weather statement, May 7, 4:18 AM CDT, 2 minutes before
ARZ017-070945-

SIGNIFICANT WEATHER ADVISORY
NATIONAL WEATHER SERVICE MEMPHIS TN
418 AM CDT WED MAY 7 2003

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...LAWRENCE COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF STRAWBERRY AT 418
AM CDT...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN LAWRENCE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:23 PM CDTSevere Thunderstorm WarningMEGLafayette37 min
May 6, 8:43 PM CDTSevere Thunderstorm WarningMEGPontotoc47 min
May 6, 9:00 PM CDTTornado WarningMEGPontotoc60 min
May 6, 9:34 PM CDTTornado WarningMEGLee56 min
May 6, 10:12 PM CDTTornado WarningMEGItawamba48 min
May 6, 10:23 PM CDTTornado WarningMEGLee22 min
May 6, 10:41 PM CDTTornado WarningMEGTishomingo49 min
May 6, 10:57 PM CDTTornado WarningMEGItawamba23 min
May 7, 6:36 AM CDTTornado WarningMEGCoahoma24 min
May 7, 6:45 AM CDTTornado WarningMEGQuitman, Tallahatchie30 min
May 7, 7:28 AM CDTTornado WarningMEGTallahatchie32 min
May 7, 7:54 AM CDTTornado WarningMEGYalobusha51 min
May 7, 8:20 AM CDTTornado WarningMEGCalhoun40 min
May 7, 8:56 AM CDTTornado WarningMEGCalhoun, Chickasaw64 min
May 7, 9:37 AM CDTTornado Warning EmergencyMEGMonroe53 min
May 7, 10:23 AM CDTTornado Warning EmergencyMEGMonroe27 min
May 6, 10:27 PM CDTSevere Thunderstorm WarningMEGHardeman33 min
May 6, 10:46 PM CDTSevere Thunderstorm WarningMEGMcNairy29 min
May 6, 11:15 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy45 min
May 6, 11:23 PM CDTTornado WarningMEGHardin, McNairy52 min
May 6, 11:26 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton49 min
May 6, 11:29 PM CDTTornado WarningMEGLake, Obion46 min
May 6, 11:59 PM CDTTornado WarningMEGFayette, Haywood, Shelby, Tipton46 min
May 7, 12:13 AM CDTTornado WarningMEGHenry, Weakley47 min
May 7, 12:18 AM CDTSevere Thunderstorm WarningMEGShelby42 min
May 7, 12:35 AM CDTTornado WarningMEGHaywood40 min
May 7, 12:40 AM CDTSevere Thunderstorm WarningMEGTipton65 min
May 7, 12:46 AM CDTTornado WarningMEGTipton29 min
May 7, 12:51 AM CDTSevere Thunderstorm WarningMEGDecatur, Henderson39 min
May 7, 4:14 AM CDTSevere Thunderstorm WarningMEGShelby46 min
May 7, 6:52 AM CDTFlash Flood WarningMEGShelby113 min
May 7, 7:25 AM CDTFlash Flood WarningMEGDecatur, Henderson2 hr
May 6, 11:17 PM CDTTornado WarningMEGClay43 min
May 6, 11:20 PM CDTSevere Thunderstorm WarningMEGGreene25 min
May 6, 11:31 PM CDTSevere Thunderstorm WarningMEGCrittenden29 min
May 6, 11:47 PM CDTSevere Thunderstorm WarningMEGCross28 min
May 6, 11:55 PM CDTSevere Thunderstorm WarningMEGCrittenden50 min
May 7, 12:09 AM CDTSevere Thunderstorm WarningMEGLawrence51 min
May 7, 12:37 AM CDTSevere Thunderstorm WarningMEGPoinsett38 min
May 7, 12:43 AM CDTSevere Thunderstorm WarningMEGPoinsett47 min
May 7, 12:55 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi50 min
May 7, 1:48 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi42 min
May 7, 1:55 AM CDTFlash Flood WarningMEGCraighead, Mississippi2 hr
May 7, 3:27 AM CDTSevere Thunderstorm WarningMEGGreene48 min
May 7, 4:26 AM CDTFlash Flood WarningMEGMississippi2 hr
May 7, 4:39 AM CDTSevere Thunderstorm WarningMEGLawrence, Randolph51 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.